# SDR YENA20130313059

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 30,351 hours, 10,648 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: 4203503
- Part serial: AW742
- Condition: Failed
- Location: Le Slat
- Part time: 30,351 hours, 10,648 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 675 JFK-LAX, CREW DECLARED EMERGENCY AND AIRCRAFT DIVERTED TO LGB DUE TO F/CTL SLATS FAULT ON ECAM ON APPROACH AT 8000FT.  REMOVED AND REPLACED NR 2 VALVE BLOCK AND NR 2 SLAT MOTOR.  OPS CHECK GOOD.
